# SDR DLL17954188

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1503812
- Condition: Oversized Hole
- Location: Fs 1203
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF EXISTING FASTENERS AT RT 1203, THE UPPER FWD HOLE COMMON TO THE VERTICAL LEG OF THE FAIL-SAFE ANGLE, SKIN PANEL, FRAME FITTING, AND OVERWING TITANIUM TEE WAS OPENED TO .438.  REPAIR APPROVAL PER DL ERA 271858-14AD.
